# SDR UPS99231130

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 651822035
- Condition: Corrosion
- Location: 12-1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-111-01.00-01) ON STRINGER AT BS 360 TO BS 400 STR 27L.  REMOVED CORRODED SECTION AND REPLACED PER SRM.
